# SDR CHQA200900261

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 22,389 hours, 17,711 cycles
- Engine: Allsn AE3007A
- Engine time: 17,604 hours, 13,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 15103
- Condition: Discharged
- Location: Emergency Lights
- Part time: 21,943 hours, 161,989 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE REPLACED THE LEFT OVERWING EMERGENCY LIGHT AND THE NR 4 BATTERY PACK WITH NO FURTHER DEFECTS NOTED.
